# SDR QXEA2021012800038

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 31,296 hours, 33,717 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486562
- Part serial: 1150
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 27,139 hours, 28,799 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, FLAP DRIVE CAUTION ILLUMINATED WITH FLAPS AT 15 AND 150 KTS.  EXECUTED MISSED APPROACH KEPT FLAPS AT 15 AND AIRSPEED UNDER 165 KTS.  RAN FLAP DRIVE CHECKLIST, FLAPS RETRACTED NORMALLY AFTER THAT.  FLAP DRIVE CAUTION RE-ILLUMINATED AFTER EACH FLAP EXTENSION.  NEVER EXCEEDED ANY AIRSPEED LIMITATIONS.  FLAPS RETRACTED TO ZERO AFTER LANDING.  REMOVED FROM SERVICE.  INTEROGATED CDS, REF AMM 45-00-27-742-801 FOUND.  NO FAULTS RELATED TO FLAP DRIVE.  BH RAP3106925 1-25-21, REF FIM MCN 627267 ISSUE 1.  PERFORMED OPERATIONS TEST OF FLAPS, REF Q400 AMM 27-50-00-710-801.  "FLAP DRIVE" CAUTION REMAINS ILLUMINATED.  INSPECTED FCU FOR OBVIOUS DEFECTS, NONE NOTED.  REMOVED AND RE-INSTALLED FCU CANNON PLUGS, REF AMM 27-51-01-000/400-801.  FAULT REMAINS ILLUMINATED.  M 52256 1-25-21, REF Q400 MCN 627267 ISSUE 1, FLOW CHART DIRECTS TO R & R FPU.  R & R FLAP POWER UNIT, IAW Q400 AMM TASK 27-52-01-000-801/400-801.  FUNCTIONAL TEST PASSED.  NO FAULT FOUND.  "FLAP DRIVE" CAUTION CLEARED WITHOUT RETURNING.  LEAK CHECK GOOD.  BLEED CHECK GOOD  C/W.  RETURNED TO SERVICE.
